# SDR DALA2016071705393

- Difficulty date: July 16, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 80,676 hours, 36,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 690-700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 690-700 RBL 64 FLOOR SUPPORT CORRODED.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101. REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, DWG 143N5400 REV B,  SRM 51-20-01 & AMM 51-21-00-377-001.
